# SDR ASOA201710253302

- Difficulty date: October 25, 2017
- Submitted: October 26, 2017
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 30,515 hours, 21,794 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bolt
- Part number: SH670366001
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT DOOR FAILED FUNCTIONAL CHECK. MAINTENANCE REMOVED SHOOT BOLTS, CLEANED, LUBED, REINSTALLED SHOOT BOLTS IAW SRM 51-26-00-001-001-AO1.
